| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 11, 2016, no. 9-12


Minhui Zhao, Zhiping Wang
      On the Laplacian energy of Windmill graph and graph D_{m,C_n}
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 9, 405-414
      http://dx.doi.org/10.12988/ijcms.2016.6844

Sruthy Asha Baby, Gauree Shanker
      On Randers-conformal change of Finsler space with special (\alpha,\beta)-metrics
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 9, 415-423
      https://doi.org/10.12988/ijcms.2016.6846

Y. Christopher Jefferson, M. Chandramouleeswaran
      Fuzzy T-ideals in BP-algebras
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 9, 425-436
      https://doi.org/10.12988/ijcms.2016.6845

Mona N. Abdel Bary
      New frame for financial risk management by using hidden Markov models
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 9, 437-454
      https://doi.org/10.12988/ijcms.2016.6953

Kaijun Wang, Huaping Wang, Lifen Li
      Complete bipartite graphs with no rainbow paths
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 10, 455-462
      https://doi.org/10.12988/ijcms.2016.6951

Rafael Jakimczuk
      Two topics in number theory. Diophantine equations with infinite solutions and a theorem on factorization of integers
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 10, 463-470
      https://doi.org/10.12988/ijcms.2016.61061

Ugur Sengul, Seda Nur Dundar
      On some new classes of generalized continuous maps
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 10, 471-478
      https://doi.org/10.12988/ijcms.2016.6955

Li-min Liu, Shao-nan Liang, Meng-ke Luo
      The correlation analysis of Chinese stock market based on the time-varying copula model
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 10, 479-484
      https://doi.org/10.12988/ijcms.2016.61058

S. S. Sandhya, E. Ebin Raja Merly, G. D. Jemi
      Some results on super Heronian mean labeling of graphs
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 10, 485-495
      https://doi.org/10.12988/ijcms.2016.6843

Samia A. Adham, Anfal A. ALgfary
      Bayesian estimation and prediction for a mixture of exponentiated Kumaraswamy distributions
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 11, 497-508
      https://doi.org/10.12988/ijcms.2016.61165

Robert Frontczak
      New results on reciprocal series related to Fibonacci and Lucas numbers with subscripts in arithmetic progression
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 11, 509-516
      https://doi.org/10.12988/ijcms.2016.61063

Raj Shree Dhar
      On differential-difference polynomials
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 11, 517-531
      https://doi.org/10.12988/ijcms.2016.61064

A. Edward Samuel, P. Raja
      Optimization of unbalanced fuzzy transportation problems
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 11, 533-540
      https://doi.org/10.12988/ijcms.2016.61062

G. Caristi, A. Puglisi, E. Saitta, M. Stoka
      A Laplace problem for a regular lattice with symmetric and asymmetric pentagonal cell and different obstacles
      International Journal of Contemporary Mathematical Sciences, Vol. 11, 2016, no. 12, 541-550
      https://doi.org/10.12988/ijcms.2016.6635


Journals | Books | Author guidelines